# SDR CA150107010

- Difficulty date: January 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DESCENDING AT 9000FT CREW NOTICED CABIN WAS CLIMBING. NO FAULT LIGHT ON THE PRESSURISATION CONTROLLER AND BLEED AIR CONTINUED TO FLOW. CABIN DIFFERENTIAL REACHED ZERO AND THEN THE CABIN DESCENDED AT THE AIRCRAFT RATE OF DESCENT. NO CABIN PRESSURE WARNING AS THE AIRCRAFT WAS BELOW 10000FT. BESIDES THE CABIN PRESSURE CONTROLLER, MAINTENANCE ALSO REPLACED AFT OUTFLOW VALVE.
